User: Guest  Login
Document type:
Zeitschriftenaufsatz 
Author(s):
Rösler, Margit 
Title:
An uncertainty principle for the Dunkl transform 
Journal title:
Bulletin of the Australian Mathematical Society 
Year:
1999 
Journal volume:
59 
Journal issue:
03 
Pages contribution:
353-360 
E-ISSN:
1755-1633 
Notes:
Dieser Beitrag ist mit Zustimmung des Rechteinhabers aufgrund einer (DFGgeförderten) Allianz- bzw. Nationallizenz frei zugänglich. This publication is with permission of the rights owner freely accessible due to an Alliance licence and a national licence (funded by the DFG, German Research Foundation) respectively